Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken injections for heel spur and hammer toe. Leg swollen, pain. Test normal

About a month ago I had cortsisone shots for my heel spur and also for a hammer toe . I received two shots a week for three weeks. After about a week my leg, ankle and top of my foot became extremely swollen with a great deal of pain in the veins. I have had an ultrasound for a blood clot (negative), exrays (not fractures ) and an MRI which showed nothing wrong. Could the doctor have hit a vein and caused the inflamation. The pain was very intense and the foot was purple and blue
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Complications of injection appears would not appear after weeks. I think you may have developed thrombophlebitis though it is quite rare. I would recommend you to wait for some time and if it stays like this then you should see doctor. Till then you should take pain killer and ice application.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor